# SDR YENA2020051050337

- Difficulty date: May 5, 2020
- Submitted: May 10, 2020
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 61,265 hours, 22,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831668
- Condition: Failed
- Location: Cabin
- Part time: 6,445 hours, 2,446 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 282, UVF-JFK. BATTERY 10WL ESPU FAILED BATTERY CAPACITY CHECK REFER T/C A320-33-51-00-710-003; R & R BATTERY 10WL REFER AMM 33-51-38. OKAY FOR SERVICE . OPS CHKS NORMAL.
